# SDR 98FDEA00414

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0157  STA-DAY - MASTER FIRE WARNING LIGHTS AND BELL ANNUNCIATED WITH NO OTHER INDICATIONS.  WARNING SYSTEMS CHECKED OK ON ENGINE, SMOKE, AND APU, NO FAULTS.  10,000 FEET 300 KTS.  COULD NOT DUPLICATE ENGINE, APU AND SMOKE DETECTION SYSTEM CHECKS GOOD ON GROUND.  CLEANED AND CHECKED CONNECTION AT R421 RECTIFIER AS PRECAUTION PER WIRING DIAGRAM MANUAL 49-41-01.  NO HISTORY.
